Alert archive / Minnesota / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 172, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this severe thunderstorm warning at Sep 9, 2015, 5:03 PM CDT for Osceola County, Iowa; Jackson County, Nobles County, Minnesota. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2015, 5:03 PM CDT (22:03 UTC)
- Expired
- Sep 9, 2015, 5:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Osceola County, IA, Jackson County, MN, Nobles County, MN
The radar
The Sioux Falls radar (KFSD), 101 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 5:06 PM CDT | HAIL 1.25 | 2 Se Worthington, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.1 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2237 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
776
WUUS53 KFSD 092203
SVRFSD
IAC143-MNC063-105-092245-
/O.NEW.KFSD.SV.W.0172.150909T2203Z-150909T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
503 PM CDT WED SEP 9 2015
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OSCEOLA COUNTY IN NORTHWESTERN IOWA...
SOUTHWESTERN JACKSON COUNTY IN SOUTHWESTERN MINNESOTA...
SOUTHEASTERN NOBLES COUNTY IN SOUTHWESTERN MINNESOTA...
* UNTIL 545 PM CDT
* AT 503 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHMORE...
OR 9 MILES NORTH OF SIBLEY...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
WORTHINGTON AROUND 520 PM CDT.
ROUND LAKE AROUND 525 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BIGELOW.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9525 4350 9539 4349 9539 4347 9584
4360 9590 4373 9535
TIME...MOT...LOC 2203Z 256DEG 32KT 4353 9577
HAIL...1.25IN
WIND...60MPH
$$
JM2 follow-up statements
840
WWUS53 KFSD 092221 RRA
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
521 PM CDT WED SEP 9 2015
IAC143-MNC063-105-092245-
/O.CON.KFSD.SV.W.0172.000000T0000Z-150909T2245Z/
OSCEOLA IA-JACKSON MN-NOBLES MN-
521 PM CDT WED SEP 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN OSCEOLA...SOUTHWESTERN JACKSON AND SOUTHEASTERN
NOBLES COUNTIES...
AT 521 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROUND LAKE...
OR NEAR WORTHINGTON...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
ROUND LAKE AROUND 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4350 9525 4350 9539 4349 9539 4348 9567
4365 9571 4373 9535
TIME...MOT...LOC 2221Z 256DEG 32KT 4357 9555
HAIL...1.25IN
WIND...60MPH
$$
JM323
WWUS53 KFSD 092240
SVSFSD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
540 PM CDT WED SEP 9 2015
IAC143-MNC063-105-092250-
/O.EXP.KFSD.SV.W.0172.000000T0000Z-150909T2245Z/
OSCEOLA IA-JACKSON MN-NOBLES MN-
540 PM CDT WED SEP 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSCEOLA...
SOUTHWESTERN JACKSON AND SOUTHEASTERN NOBLES COUNTIES WILL EXPIRE AT
545 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4350 9525 4350 9539 4349 9539 4348 9567
4365 9571 4373 9535
TIME...MOT...LOC 2237Z 256DEG 32KT 4357 9555
$$
JMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 12:32 PM CDT, 4 hours 31 minutes earlier.
Area forecast discussion, Sep 9, 12:32 PM CDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1232 PM CDT WED SEP 9 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 305 AM CDT WED SEP 9 2015 APPROACHING SHORT WAVE AND COLD FRONT WILL COMBINE FAIRLY WEAK UPPER SUPPORT WITH INITIALLY WEAK BUT IMPROVING MOISTURE FIELDS TO PRODUCE SCATTERED THUNDERSTORMS OVER THE AREA TODAY AND TONIGHT. THE INITIALLY WEAK NATURE OF THE PARAMETERS INDICATES A SLOW AND SPOTTY START. TIMING IS UNCERTAIN ON THIS SPOTTY CONVECTION BUT IT SHOULD BEGIN IN THE NEXT FEW HOURS AS INDICATED BY THE APPROACH OF THE SYSTEM ON SATELLITE IMAGERY. GRADUAL POOLING OF MOISTURE JUST AHEAD OF AND WITH THE SYSTEM AND A SURGE OF INSTABILITY AIDED BY WARMING OF THE LOWER LAYERS WILL RESULT IN A SLOW BUT STEADY INCREASE IN SHOWERS AND STORMS. THIS KIND OF BROAD POOLING WITH THIS SYSTEM WILL BRING THESE PARAMETERS UP ENOUGH TO SUPPORT STORMS. HEATING WILL ENABLE THE CONVECTIVE BASE TO LOWER SOMEWHAT FROM THE MID LEVELS FOR THE LATE AFTERNOON AND EVENING STORMS. SPC MARGINAL RISK GENERALLY ACCEPTED...THOUGH OF COURSE THERE IS SOME UNCERTAINTY IN THE LOCATION OF THE GREATEST SEVERE THREAT...KEEPING IT ONLY MARGINAL AND WITH NO REAL TORNADO THREAT LOOKS RIGHT. RAINFALL POTENTIAL LOOKS MODEST WITH THE MARGINAL MOISTURE. HIGH TEMPERATURES STILL LOOK LIKE MID 70S EAST TO LOWER 80S WEST STORM COVERAGE IS EXPECTED TO PEAK AND SLOWLY BECOME CONCENTRATED IN OUR SOUTHEAST THIS EVENING...AND WANE TO THE SOUTHEAST LATE TONIGHT. EXPECT SOME ACTIVITY WILL LINGER MAINLY IN NORTHWEST IOWA TO THE END OF THE NIGHT. CLOUDS WILL BE SLOW TO DECREASE DUE TO A SECONDARY WAVE APPROACHING FROM THE NORTHWEST LATE TONIGHT. LOW TEMPERATURES TONIGHT SHOULD BE IN THE 50S AREA WIDE. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 305 AM CDT WED SEP 9 2015 ON THURSDAY...THE COLD FRONT SHOULD BE CLEAR OF OUR NORTHWEST IOWA ZONES BY MIDDAY. HOWEVER THERE IS A BIT OF DYNAMICS HANGING BACK BEHIND THE FRONT IN THE MID LEVELS. THEREFORE SMALL POPS ARE WARRANTED PRIMARILY FOR NORTHWEST IA THROUGH A BULK OF THE DAY AS MOISTURE IN THE 850-500MB LAYER IS STUBBORN TO EXIT THOSE ZONES. IN ADDITION...MODEL SOUNDINGS SHOW STEEP LAPSE RATES IN THE SAME LAYER...AVERAGING ABOUT 7.0C/KM...COUPLED WITH FAIRLY STRONG ASCENT FROM 850-700MB. THIS CAN BE TYPICAL OF POST SURFACE FRONTAL UPPER CYCLONIC FLOW...UNTIL THE DRIER MORE STABLE AIR OOZES DOWN FROM THE NORTH. THERE IS ENOUGH COLD AIR ADVECTION THROUGH THE DAY TO CAUSE THURSDAYS HIGHS TO BE COOLER THAN WEDNESDAYS...WITH UPPER 60S IN SOUTHWEST MN AND AROUND BROOKINGS...TO 70 TO 75 ELSEWHERE. THE DRIER AND MORE STABLE AIR DOES MOVE DOWN THURSDAY NIGHT HOWEVER. VARYING MODEL GUIDANCE VALUES ARE BEGINNING TO CATCH ON TO THE IDEA OF A COOL NIGHT FINALLY WHICH THE ECMWF HAS BEEN SHOWING FOR QUITE SOME TIME NOW. CONTINUED TO BLEND ECMWF MOS VALUES INTO THE LOWS TO COME UP WITH A LOW OF LOWER TO MID 40S...EXCEPT UPPER 40S TO NEAR 50 IN OUR EXTREME SOUTHERN ZONES. FURTHERMORE ON FRIDAY AND SATURDAY... THE GFS HAS NOW CAUGHT UP WITH THE ECMWF AND GEM GLOBAL IN HOW IT GREATLY DEEPENS THE UPPER LOW EAST OF OUR FORECAST AREA INSTEAD OF BEING VERY PROGRESSIVE WITH ITS PASSAGE EASTWARD. THE WEATHER WILL BE DRY...BUT THIS MAKES A DIFFERENCE ON OUR TEMPERATURES. WITH THE MODELS IN GOOD AGREEMENT NOW WITH THE PLACEMENT OF THE UPPER LOW ACROSS THE EASTERN UNITED STATES...FEEL COMFORTABLE IN GOING 60S FOR HIGHS AT ALL LOCATIONS ON FRIDAY...FOLLOWED BY LOWER TO MID 40S FRIDAY NIGHT. IN FUTURE FORECASTS...WE WILL WATCH FOR THE USUAL TANKING OF LOWS AT SOME LOW LYING LOCATIONS FRIDAY NIGHT WITH CLEAR SKIES AND LIGHT WINDS. WOULD NOT RULE OUT SOME UPPER 30S HERE AND THERE. SATURDAY WILL BE A BIT WARMER IN WHAT SHOULD BE AN EXTREMELY PLEASANT LATE SUMMER/EARLY AUTUMN DAY. THE SURFACE HIGH MOVES OFF TO THE EAST TURNING OUR WINDS AROUND TO THE SOUTH AND SOUTHWEST...BUT THEY WILL STILL BE LIGHT. SUPERBLENDED GUIDANCE VALUES LOOKED TOO WARM GIVEN THE STRENGTH OF THE UPPER LOW TO OUR EAST...THEREFORE BLENDED COOLER ECMWF MOS VALUES INTO THE SUPERBLEND AND CAME UP WITH MID TO UPPER 60S ALONG AND EAST OF I 29...TO LOWER 70S WEST OF I 29. AGAIN...SHOULD BE A VERY PLEASANT DAY FOR THIS TIME OF YEAR. SOUTHERLY WINDS WILL BECOME QUITE BREEZY ON SUNDAY ALLOWING TEMPERATURES TO WARM FURTHER. HIGHS WILL BE IN THE LOWER 70S EAST TO LOWER 80S WEST. THE SOUTHERLY BREEZE WILL CONTINUE SUNDAY NIGHT KEEPING LOWS A BIT ELEVATED. BLENDED WARMER ECMWF MOS VALUES INTO SOME OF THE CONSENSUS READINGS TAKING INTO ACCOUNT THE SOUTHERLY FLOW OF AIR. THEREFORE LOWS SHOULD BE 55 TO 60. THE DETERMINISTIC MODELS THEN DIVERGE MONDAY AND TUESDAY. THE GFS BRINGS A STRONG WAVE ACROSS THE NORTHERN PLAINS ALONG A NORTHWEST FLOW ALOFT. THIS SCENARIO PUSHES ANOTHER SURFACE COLD FRONT THROUGH ON MONDAY. THE ECMWF AND GEM GLOBAL ARE MORE BULLISH IN DEVELOPING AN UPPER TROUGH ACROSS THE WESTERN U.S...WHICH WILL PLACE A SOUTHWEST FLOW ALOFT ACROSS OUR AREA AND WARM TEMPERATURES. SINCE THE GFS COLD FRONT PASSAGE IS PACIFIC NORTHWEST IN ORIGIN... TEMPERATURES WILL STILL BE PRETTY WARM BEHIND IT ON MONDAY AND TUESDAY. SO WENT AHEAD AND STAYED WITH CONSENSUS VALUES OF SLIGHTLY ABOVE NORMAL TEMPERATURES. PRECIP CHANCES LOOK SLIM AND NONE ALL THE WAY THROUGH THE LONGER RANGE OF THE FORECAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1230 PM CDT WED SEP 9 2015 VFR THROUGH THE PERIOD. MAIN CONCERN WILL BE THUNDERSTORM POTENTIAL OVER THE NEXT 12 HOURS OR SO. LOOKS LIKE ANY THUNDERSTORM ACTIVITY THROUGH ABOUT 23Z WILL BE SPARSE...WITH AN INCREASING THREAT ALONG AND SOUTH OF THE MISSOUR RIVER INTO NEBRASKA. THE BEST CHANCE AT KSUX APPEARS TO BE FROM ABOUT 0Z THROUGH 3Z BUT WITH ONLY MARGINAL INSTABILITY AND UPPER LEVEL FORCING TIMING IS PRETTY TOUGH. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM...MJ AVIATION...08
Hazardous weather outlook, Sep 9, 12:40 PM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1240 PM CDT WED SEP 9 2015 IAZ020-021-031-NEZ013-014-SDZ069>071-101745- PLYMOUTH-CHEROKEE-WOODBURY-DIXON-DAKOTA-YANKTON-CLAY SD-UNION- 1240 PM CDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT. A FEW OF THE STRONGEST CELLS COULD PRODUCE SOME HAIL UP TO THE SIZE OF QUARTERS OR 60 MPH WIND GUSTS LATE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. IAZ001>003-012>014-022-032-MNZ071-072-080-081-089-090-097-098- SDZ038>040-050-052>068-101745- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-BUENA VISTA-IDA- LINCOLN MN-LYON MN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE- ROCK-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD-SANBORN-MINER- LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA- CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD-BON HOMME- 1240 PM CDT WED SEP 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND TONIGHT BUT ARE NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Sep 9, 3:48 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
348 PM CDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 5 NW SPRINGFIELD 42.91N 97.96W
09/09/2015 E1.00 INCH BON HOMME SD PUBLIC
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Sep 9, 3:54 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
354 PM CDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL 5 WSW YANKTON 42.86N 97.49W
09/09/2015 E1.50 INCH YANKTON SD EMERGENCY MNGR
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Sep 9, 4:10 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
410 PM CDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL YANKTON 42.89N 97.39W
09/09/2015 E0.88 INCH YANKTON SD PUBLIC
NORTH SIDE OF YANKTON NEAR THE INTERSECTION
OF 26TH AND BROADWAY.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Sep 9, 4:17 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
417 PM CDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM HAIL SPRINGFIELD 42.85N 97.89W
09/09/2015 E0.75 INCH BON HOMME SD PUBLIC
HAIL IS COVERING THE GROUND.
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Sep 9, 4:41 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
441 PM CDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL 2 E YANKTON 42.89N 97.35W
09/09/2015 E1.00 INCH YANKTON SD CO-OP OBSERVER
&&
NWS SIOUX FALLS SD
IRIS SYSTEMLocal storm report, Sep 9, 4:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
452 PM CDT WED SEP 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM HAIL 4 E LESTERVILLE 43.04N 97.51W
09/09/2015 E1.00 INCH YANKTON SD EMERGENCY MNGR
&&
NWS SIOUX FALLS SD
IRIS SYSTEMThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 4:41 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, Osceola | 34 min |
| Sep 9, 5:48 PM CDT | Severe Thunderstorm Warning | FSD | Lyon, O'Brien, Osceola, Sioux | 42 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.